# SDR USAA20090318BB052

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Arm Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE GIRT BAR ENGAGED LIGHT WAS INOPERATIVE WITH THE EVACUATION SLIDE ARM LEVER IN THE ARMED POSITION.  MAINTENANCE RELAMPED THE EVAC ARM LIGHT AT 1C.
